# SDR REXA2020071000594

- Difficulty date: July 7, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 14,725 hours, 10,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 99535
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST FLIGHT "WAKE UP" FOUND MULTIPLE EMERGENCY LIGHTS INOP.  REMOVED & REPLACED EMER LIGHT BATTERY PACK NR 4 IAW AMM 33-51-17 OPS CK GOOD.
